MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MICROEZ SAFETY UNIVERSAL MICROINTRODUCER KIT WITH 3.5 FR PTFE INTRODUCER; CATHETER INTRODUCER

BARD ACCESS SYSTEMS MICROEZ SAFETY UNIVERSAL MICROINTRODUCER KIT WITH 3.5 FR PTFE INTRODUCER; CATHETER INTRODUCER
Model Number 0678935
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebt0084 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the facility that when placing the picc the catheter creased mid shaft.The nurse used a device from another manufacturer to complete the procedure.No patient injury reported.

Brand Name
MICROEZ SAFETY UNIVERSAL MICROINTRODUCER KIT WITH 3.5 FR PTFE INTRODUCER
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7095591
Report Number3006260740-2017-02215
Device Sequence Number19157022
Product Code DYB
UDI-Device Identifier00801741038365
UDI-Public(01)00801741038365
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K915167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0678935
Device Catalogue Number0678935
Device Lot NumberREBT0084
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1